Some solutions of the inhomogeneous diffusion equation
Doklady Akademii Nauk, Tome 186 (1969) no. 1, pp. 54-57
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_186_1_a13,
author = {N. N. Kochina},
title = {Some solutions of the inhomogeneous diffusion equation},
journal = {Doklady Akademii Nauk},
pages = {54--57},
year = {1969},
volume = {186},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_186_1_a13/}
}
N. N. Kochina. Some solutions of the inhomogeneous diffusion equation. Doklady Akademii Nauk, Tome 186 (1969) no. 1, pp. 54-57. http://geodesic.mathdoc.fr/item/DAN_1969_186_1_a13/